sexologist-icon
I pill bleeding
Hi, I took an I pill in 28 Feb, which was the 6 th day of my menstrual cycle. Now, after 5 days, since 4 th March I got a period again (I assume this is withdrawal bleeding). Now, I want to know when should I expect my next period. I am sure on 22 March. Will my period get delayed?
98 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello,, yes you are right ipill causes bleeding, but it is hard to tell when will be your next periods, because it's highly individual variability, I pill causes most of the times delay in your next period, that could be one month from your present bleeding or could be normal as previous.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.